MathSciNet Relay Station
MathSciNet bibliographic data
MR2399066 54A25
Juhász, István; Szentmiklóssy, Zoltán The projective $\pi$-character bounds the order of a $\pi$-base. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2979–2984.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement